The Mathematical Institute, University of Oxford, Eprints Archive

New bounds for Gauss sums derived from $k$-th powers, and for
Heilbronn's exponential sum

Heath-Brown, D. R. and Konyagin, S. (2000) New bounds for Gauss sums derived from $k$-th powers, and for
Heilbronn's exponential sum.
Quarterly Journal of Mathematics, 51 . pp. 221-235.

[img]
Preview
PDF
154Kb

Official URL: http://qjmath.oupjournals.org/content/vol51/issue2...


Item Type:Article
Additional Information:This is a post-print of an article published by the Quarterly Journal of Mathematics, Copyright OUP (2000). The Oxford Quarterly Journal is available online at http://qjmath.oupjournals.org
Subjects:H - N > Number theory
Research Groups:Number Theory Group
ID Code:170
Deposited By:Roger Heath-Brown
Deposited On:10 Feb 2005
Last Modified:20 Jul 2009 14:19

Repository Staff Only: item control page